# SDR CA971210005

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 651685
- Condition: Sticking
- Location: Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT, PROPELLER BETA RANGE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE TROUBLESHOOTING REVEALED THE SWITCH PLUNGER WAS STICKING.  THE PLUNGER WAS LUBRICATED AND FUNCTIONALLY CHECKED SERVICEABLE.
